# SDR USAA2011031191030

- Difficulty date: March 5, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 54,040 hours, 35,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277MC
- Part serial: 1353
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - DISBONDING ON LEFT WING OUTBOARD AFT FLAP AT INBOARD LOWER SURFACE.  REPLACED LEFT WING OUTBOARD AFT FLAP IAW B737 AMM 27-51-39.
